# SDR ASAA2015122214432

- Difficulty date: December 22, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,204 hours, 9,520 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 003808
- Condition: Failed
- Location: Flight Deck
- Part time: 41,715 hours, 13,084 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MCDU PUSHBUTTON L-2 INOPERATIVE MOST OF THE TIME.  ACFT GROUNDED.  R & R LT FMC MCDU REF AMM 34-61-01-400-802 AND GROUND FUNCTIONAL TEST PASSED.
